| Model Number |
02.07.0510FUC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 august 2022: lot 091110: (b)(4) items manufactured and released on 31-may-2009.Expiration date: 2014-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 10 years and 4 months from the primary surgery the surgeon performed a washout and revised the poly and the surgery was completed successfully.